# SDR QXEA0202166

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 36,472 hours, 47,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- LAVATORY SMOKE DETECTOR CHIRPING IN FLIGHT.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
